- If you experience any side effects, consult your doctor, pharmacist or nurse, even if they are not listed in this leaflet. See section 4
- You should consult your doctor if the fever worsens or persists after 3 days of treatment or the pain lasts for more than 5 days
Contents of the package andAdditional information.
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
Paracetamol is used for the treatment of moderate intensity pain and febrile states in adults and adolescents 16 years of age or older (or with a body weight of 50 kg or more).
Consult a doctor if the fever worsens or persists after 3 days of treatment or if the pain lasts for more than 5 days.
Do not take ParacetamolfarmaMABO:
-If you are allergic (hypersensitive) to paracetamol or to any of the other components of this medication (listed in section 6).
Warnings and precautions
-Do not take more of the medication than recommended in section 3. Taking Paracetamol farmaMABO.
-Avoid taking this medication with other medications that contain paracetamol, such as cold and flu medications, as high doses can cause liver damage. Do not take more than one medication that contains paracetamol without consulting your doctor.
-Chronic alcoholics should be careful not to take more than 2 grams of paracetamol in 24 hours.
Inform your doctor immediately if during treatment with Paracetamol farmaMABO:
Other medications and ParacetamolfarmaMABO
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
Paracetamol may interact with the following medications:
-Blood thinners: Oral anticoagulants (acenocoumarol, warfarin)
-Medications for treating epilepsy: Antiepileptics (lamotrigine, phenytoin, or other hydantoins, phenobarbital, metharbital, primidone, carbamazepine)
-Medications for treating tuberculosis: (isoniazid, rifampicin)
-Medications for treating depression and seizures: Barbiturates (used as hypnotics, sedatives, and anticonvulsants)
-Medications used to lower cholesterol levels in the blood: (cholestyramine)
-Medications used to increase urine elimination (diuretics such as furosemide)
-Medications used to treat gout (probencid and sulfinpyrazone)
-Medications used to prevent nausea and vomiting: Metoclopramide and domperidone
-Medications used to treat high blood pressure (hypertension) and heart rhythm disorders (arrhythmias): Propranolol.
-Flucloxacillin (antibiotic), due to a severe risk of blood and fluid imbalance (metabolic acidosis with high anion gap) that must be treated urgently (see section 2).
Do not use with other pain relievers without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are being treated with another medication. In the case of oral anticoagulants, this medication can be used occasionally as a pain reliever of choice.
Interference with analytical tests
Inform your doctor that you are taking/using this medication if you are to undergo any analytical test (including blood, urine, skin tests using allergens, etc…), as it may alter the results of these tests.
Taking ParacetamolfarmaMABOwith food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages: beer, wine, liquor, etc… per day) may cause liver damage.
The taking of this medication with food does not affect the efficacy of the medication.
Pregnancy and lactation
If you are pregnant or breastfeeding, or if you think you may be pregnant or plan to become pregnant, consult your doctor or pharmacist before using this medication.
This medication can be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever does not decrease or if you need to take the medication more frequently.
Small amounts of paracetamol may appear in breast milk, so consult your doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
Paracetamol farmaMABO contains sodium
This medication contains less than 23 mg of sodium (1 mmol) per tablet, which is essentially "sodium-free".
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist. If in doubt, ask your doctor or pharmacist.
Remember to take your medication. Paracetamol must be taken orally.
The recommended dose is:
Adults and adolescents over 16 years:The usual dose is 1 tablet (1,000 mg of paracetamol) 3 times a day. Doses should be spaced at least 4 hours apart.
Do not take morethan 3 grams (3 tablets) in24 hours.
It is essential to avoid the use of high daily doses of paracetamol for prolonged periods of time, as this increases the risk of adverse effects such as liver damage.
If the pain persists for more than 5 days, the fever for more than 3 days, or the pain or fever worsen or other symptoms appear, you must interrupt treatment and consult your doctor.
Patients with liver disease:Before taking this medication, you must consult your doctor. You should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose.
You should not take more than 2 tablets of paracetamol in 24 hours, divided into 2 doses.
Patients with kidney disease:Before taking this medication, you must consult your doctor. Take a maximum of 500 mg per dose.
Due to the dose, 1,000 mg of paracetamol, it is not indicated for this group of patients.
Older patients:You should consult your doctor.
Use in children and adolescents: Do not use in children and adolescents under 16 years.
If it is estimated that the action of paracetamol is too strong or too weak, inform your doctor or pharmacist. When administration of doses lower than 1,000 mg of paracetamol per dose is required, other paracetamol presentations should be used that adapt to the required dosage.
If you take more Paracetamol farmaMABO than you should
You must consult your doctor or pharmacist immediately.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
If you have ingested an overdose, you must go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning. The treatment of overdose is more effective if initiated within 4 hours of medication ingestion.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
If you forgot to take Paracetamol farmaMABO
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
Like all medications, this medication may have adverse effects, although not all people will experience them.
Rare adverse effects that may occur (between 1 and 10 of every 10,000 people) are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (in fewer than 1 of every 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Rarely, severe skin reactions have been reported.
Paracetamol can damage the liver when taken in high doses or prolonged treatments.
Unknown frequency (cannot be estimated from available data): A serious disease that can make the blood more acidic (designated as metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is possible adverse effects that do not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use: https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
This medication does not require special storage conditions.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Paracetamol farmaMABO
The active ingredient is paracetamol. Each tablet contains 1,000 mg of paracetamol.
The other components (excipients) are sodium starch glycolate (Type A), purified water, pregelatinized cornstarch, povidone K30 (E-1201), stearic acid (E-570), and crospovidone (E-1202).
Appearance of the product and content of the packaging
Paracetamol farmaMABO is presented in tablets for oral administration.
The tablets are oblong, biconvex, white in color, with a notch on one face and marked with PC on the other face. The tablet can be divided into two equal halves.
In packs of 10 tablets, conditioned in PVC/PVDC/Aluminum blisters.
Holder of the marketing authorization
MABO-FARMA S.A.
Calle Vía de los Poblados, 3, Edificio 6
28033 Madrid,
Spain.
Responsible for manufacturing
Galenicum Health, S.L.U.
Sant Gabriel, 50Esplugues de Llobregat, 08950,
Esplugues de Llobregat, 08950,
Barcelona
Spain
or
SAG Manufacturing S.L.U
Crta. N-I, Km 36
28750 San Agustin de Guadalix,
Madrid
Spain
Last review date of this leaflet: February 2025
The detailed information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Have questions about this medication or your symptoms? Connect with a licensed doctor for guidance and personalized care.